# SDR CALA9701678

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14524
- Make and model: Doug DC-9-32
- Aircraft serial: 47539
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK AT OUTBOARD END OF RT HORIZONTAL STABILIZER LOWER SPAR CAP.  THE OUTBOARD FITTING AND BULKHEAD WERE REMOVED IAW SRM 51-30-1.  THE CRACKED SECTION OF SPAR WAS CUT OUT IAW SRM 55-02, FIGURE 8.  A REPLACEMENT SPAR SECTION AND REPAIR ANGLES WERE FABRICATED AND INSTALLED IAW SRM 55-02, FIGURE 8.  THE OUTBOARD FITTING AND BULKHEAD WERE INSTALLED IAW SRM 51-30-1.
